# SDR CALA2017040700876

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 20,933 hours, 7,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A31209
- Condition: Dented
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L DENTED AT BS 445.   ACCOMPLISHED A REPAIR IAW EC/RA 5310-07109.
